# SDR IPXA2024062164725

- Difficulty date: June 2, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 34,315 hours, 22,519 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Fitting
- Part number: 149N75611
- Condition: Gouged
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MLG W/W AREA DOOR CUTOUT O/B AFT SIDE FRAME SUPPORT FITTING HAS GOUGED.  74-008 ATA CODE 53. ACCOMPLISHED EO-90274-REQ1 AND EA 757-5340-01-B0215 IR.
